# SDR ASAA0310676

- Difficulty date: December 22, 2003
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6567140509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND THE FLOOR SUPPORT AT FUSELAGE STATION 660, RIGHT BUTTOCK LINE 48, RIGHT BUTTOCK LINE 52 CORRODED.  REPAIRED FLOOR SUPPORT PER SRM.  (M)
